MathSciNet Relay Station
MathSciNet bibliographic data
MR3262497 60B20 (15B52)
Knowles, Antti; Yin, Jun The outliers of a deformed Wigner matrix. Ann. Probab. 42 (2014), no. 5, 1980–2031.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement